# SDR 2008UALA00712

- Difficulty date: February 7, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 43,933 hours, 27,566 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Lamp
- Condition: Inoperative
- Location: Fire Handle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 2 ENGINE FIRE HANDLES EACH HAVE ONE BULB BURNED OUT.   REPLACED FIRE HANDLE BULBS.
